Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Consuming weight gain powder, stopped suddenly, vomiting, constipation. Taking ayurvedic medicine. Cure?

Hello sir, Last year I took Some weight gaining powder(it might cointains steroids nt sure). I took 3 month. then i stop it suddnly, it affect very poor on my whole body, vometting was the major prob.. bt now all fine apart 4m my digestive system,, daily Starting trouble, my most of time in a day spent in Toilet. i m worried now i m takin some ayurvedic medicen but no effect.. will i ever live life as a normal ?
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
Dear patient.
Greetings from health care magic!!! I am Dr Thakker and shall be answering your question.

I very well understand your anxiety about your weight and the digestive system. I will try my best to guide you through this.

I would like to know the name of the powder you have consumed for weight gain. Most weight gainers contain high amount of carbs and stopping it suddenly should not lead to vomiting. However if it does contain steroid then your endogenous steroid production stops since you have consumed it for 3 monthns. Now if you stop suddenly your body will go into a crisis because your body has stopped its endogenous steroid production. The result is vomiting, mood changes, hyperkalemia and so on.

I would suggest that you can do a 8 am cortisol levels in your blood from a reliable lab. if this is low, it means you will need exogenous steroids which can then be tapered to 0. Also you can send the left over from that powder for a toxicologic analysis to make sure if it contains steroid.

I hope this helps you out. If you have any more questions, please do not hesitate to write back to me.

Yours sincerely,
Dr Thakker.
Answered: Fri, 20 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor